# SDR F3LA2012041000740

- Difficulty date: April 6, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N803FR
- Make and model: Airbus A318-111
- Aircraft serial: 15648
- Aircraft time: 29,911 hours, 15,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5347112420100
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATERAL SHEAR PLATE FRAME 69 TO FRAME 70, STRINGER 23 RT TO STRINGER 24 RT HAS CORROSION.  R & R SHEAR PLATE IAW SRM 51 -42-11, PARA 6 B-18, D 1-5 AND EO AO-53EO-31 434.
